# SDR 2002UALA01170

- Difficulty date: July 12, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 37,132 hours, 13,571 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 14L AT STATION 620 HAS A DENT.  MAJOR REPAIR ACCOMPLISHED. SPLICED IN HAT CHANNEL REPAIR.
